Inexact Newton s Method to Nonlinear Functions with Values in a Cone Using Restricted Convergence Domains

dc.contributor.authorArgyros, I.K.
dc.contributor.authorGeorge, S.
dc.contributor.authorErappa, S.M.
dc.date.accessioned2020-03-31T08:35:21Z
dc.date.available2020-03-31T08:35:21Z
dc.date.issued2017
dc.description.abstractUsing our new idea of restricted convergence domains, a robust convergence theorem for inexact Newton s method is presented to find a solution of nonlinear inclusion problems in Banach space. Using this technique, we obtain tighter majorizing functions. Consequently, we get a larger convergence domain and tighter error bounds on the distances involved. Moreover, we obtain an at least as precise information on the location of the solution than in earlier studies. Furthermore, a numerical example is presented to show that our results apply to solve problems in cases earlier studies cannot. 2017, Springer (India) Private Ltd.en_US
dc.identifier.citationInternational Journal of Applied and Computational Mathematics, 2017, Vol.3, No.3 , pp.953-959en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/11614
dc.titleInexact Newton s Method to Nonlinear Functions with Values in a Cone Using Restricted Convergence Domainsen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Thumbnail Image
Name:
17.Inexact Newton’s Method.pdf
Size:
599.11 KB
Format:
Adobe Portable Document Format